# SDR DL757071004

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 64,546 hours, 30,338 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 012N88861
- Condition: Misaligned
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF NEW NR 1 AND NR 2 PYLON WING ATTACH TENSION CLIPS WOULD HAVE REQUIRED SPOTFACE GREATER THAN THE 0.005" ALLOWABLE PER EO 6-070332-03 WHICH PERTAINED TO S/B 757-54-0034 REV 1 FOR THE SIP MODIFICATION.  TAPERED RADIUS FILLERS WERE FABRICATED AND INSTALLED FOR EACH HOLE.
